Some New Besults on Smoothness and Rotundity in Normed Linear Spaces.
Mathematische Annalen, Tome 139 (1959), pp. 51-63
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1959__139_160730,
author = {V. KLEE},
title = {Some {New} {Besults} on {Smoothness} and {Rotundity} in {Normed} {Linear} {Spaces.}},
journal = {Mathematische Annalen},
pages = {51--63},
year = {1959},
volume = {139},
zbl = {0092.11602},
url = {http://geodesic.mathdoc.fr/item/MAN_1959__139_160730/}
}
V. KLEE. Some New Besults on Smoothness and Rotundity in Normed Linear Spaces.. Mathematische Annalen, Tome 139 (1959), pp. 51-63. http://geodesic.mathdoc.fr/item/MAN_1959__139_160730/